# SDR SWAA2023052345617

- Difficulty date: May 4, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL#621 YB FOUND CRACK AT O/B FWD CORNER.<[01] CW
